ABOUT L & D AFRICA CONFERENCE

MAIN CONFERENCE TOPIC:

Raising the Bar for Innovative Learning & Development

The conference will be a half day conference bringing together L&D professional as well as key players and stakeholders in the L&D industry in Africa to meet, share ideas, and promote the African L&D industry so it can take its rightful place on the global stage. The event will offer a programme of activities allowing open dialogue, and self-reflection. All elements of the conference will be interactive. Contributions and views of the participants will be highly encouraged throughout the conference. It will include the following key elements:
Plenary sessions
These will be the main sessions of the conference, and will feature keynote presentations from the following:
• leading L&D Professionals in Africa
• leading global stakeholders in the L&D industry

Aims and Objectives

This event will provide a forum for participants to do the following:

  • Share their ideas and thoughts about the future of the L&D industry in Africa.
  • Discuss the peculiar challenges faced by L&D Professionals in Africa, and the best possible solutions to these challenges.
  • Analyse the new trends and standards in the L&D field, and discuss how those can be applied in Africa.
  • Discuss commonalities and points of divergence among L&D Professionals in Africa.

In addition to the above the event will create an excellent opportunity for collaboration and establish a sustainable network of partner and stakeholder organisations.

THE PANELISTS

PROGRAM OUTLINE

Pre-conference (30 Min)

Time: 09:30-10:00(GMT) 11:30-12:00(CAT) 12:30-13:00(EAT)

Start (30Min)

Welcome | Acknowledgment | Introductions | Conference Opening

Time:10:00-10:30(GMT) 12:00-12:30(CAT) 13:00-13:30(EAT)

Session 1: Main Plenary (60Min)

Introduction to Training and Facilitation

Time:10:30-11:30(GMT) 12:30-13:30(CAT) 13:30-14:30(EAT)

Moderator:

Edmund Monk

Co-Founder, The Learning and Performance Institute, UK.

Main Speaker:

Khadiga Hassan

Fahmy, Senior Operations Officer, IFC.

Panelists:

Dr Gillian Shapiro

CEO and Founder, Shapiro Consulting.

 

Wale Ajiboye

Associate Director, Acumen West Africa.

 

Thomas Newman

Head of MENA & Africa, LinkedIn Learning Solutions.

 

Thokozile Lewanka mpupuni

(PhD), Group Head of Leadership, Learning & Talent Absa Group,South Africa.

 

Alhassan Andani

CEO, Stanbic Bank, Ghana.

Body Break (10Min)

Time:11:30-11:40(GMT) 13:30-13:40(CAT) 14:30-14:40(EAT)

Session 2: (30Min)

Introduction to the Future of Learning.

Time:11:40-12:10(GMT) 13:40-14:10(CAT) 14:40-15:10(EAT)

Speaker:

Edmund Monk

Co-Founder, The Learning and Performance Institute, UK.

Breakout Topics: (45Min)

Time:12:10-12:55(GMT) 14:10-14:55(CAT) 15:10-15:55(EAT)

Breakout 1: Using Data, AI for Learning.

Peter Bamkole

Director at EDC, Pan-Atlantic University, Nigeria.

Kevin M Yates

L&D Detective, Impact Measurement Investigations, UK.

Breakout 2: Training, Talent, Technology and Tradeoffs.

Abdul Makubuya

Organizational Development Manager, National Social Security Fund, Uganda.

Carol Mwazi, Chief Change

Catalyst, Huru Consult Limited, Kenya.

Breakout 3: Remote Learning, Risks and Rewards.

Peter Crabbe

HR Manager L&D, Reward & HR Shared Services, Vodafone Ghana.

Ashraf Shenouda

Founder and Managing Director, AGS & Associates, Egypt.

Breakout 5: Future of Work.

Amina Zghal Bouzguenda

CEO, Universtie Paris-Dauphine-Tunis, Tunisia.

Myles Runham

Independent Consultant, Myles Runham Digital & Learning.

Breakout 4: Creating a Learning Culture.

Charlotte Mokoena

Executive Vice President: Human Resources and Corporate Affairs, Sasol, South Africa.

Dr Hannah Gore

Learning Experience Director, The Canonbury Consultancy Group.

Session 3: Wrapping up (20Min)

Summary and Recommendations

Time:12:55-13:15(GMT) 14:55-15:15(CAT) 15:55-16:15(EAT)

Session 4: (15Min)

Vote of thanks | Next steps

Time:13:15-13:30(GMT) 15:15-15:30(CAT) 16:15-16:30(EAT)

OUR PARTNERS

THE SECRETARIAT

COMMITTEE MEMBERS

INTERPRETERS